# SDR ABXA20121125335

- Difficulty date: November 25, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 53,224 hours, 42,092 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T31016
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BULGING AND POSSIBLE CORROSION AT RT WS 1025 UPPER SURFACE ABOVE OUTBOARD.  AILERON, OUTBOARD OF PCA.  REMOVED CORROSION AND REPAIRED AREA IAW REA B657-60384-MR.  ACFT WAS GROUNDED.
